UNIGE document Scientific Article
previous document  unige:12070  next document
add to browser collection
Title

Barker sequences and difference sets

Authors
Published in Enseignement mathématique. 1992, vol. 38, no. 2, p. 345-382
Stable URL https://archive-ouverte.unige.ch/unige:12070
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures

216 hits

0 download

Update

Deposited on : 2010-10-11

Export document
Format :
Citation style :